# SDR IPXA2016031200657

- Difficulty date: February 27, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,949 hours, 20,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002132
- Part serial: A20151
- Condition: Delaminated
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17, RT WING NR 10 SLAT, UPPER SURFACE HAS DENT THAT WAS FOUND TO BE DELAMINATED.  REMOVED DAMAGE ON UPPER SURFACE OF THE NR 10 SLAT THAT IS LOCATED 58" FROM INBD END OF SLAT & 6.5" FROM AFT EDGE.  LAY UP REPAIR CURED & APPLIED FINISH.
